# SDR 99ZZZX3901

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8330P
- Make and model: Hughes 369E
- Aircraft serial: 0330E
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: 400240
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKS INTERMITTENTLY.  INTERNAL BINDING.  REMOVED AND REPLACED.
